# SDR SWAA020111

- Difficulty date: January 15, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 48,663 hours, 47,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR FRAME CRACKED AT AFT LOWER CORNER.  REPAIRED DOOR FRAME PER SRM.
